# SDR USAA2013070100003

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 57,810 hours, 8,110 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L- 3 DOOR DOOR PRESSURE LOW.  MX SERVICED L3 DOOR ASSIST BOTTLE AS REQUIRED.
